# SDR HNAA2011022000035

- Difficulty date: February 20, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 55,555 hours, 61,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3O71BPEGPL
- Part serial: NONE
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOP AT ROW 1.  R & R FLOOR PATH LIGHT LAMP AT ROW 1 AND CLOSED ACCESS PANEL.
